Can Ibuprofen Cause Symptoms of Eustachian Tube Dysfunction?

Discussion in 'Support' started by Marias21, Feb 10, 2014.

tinnitus forum
    1. Marias21
      Busy

      Marias21 Member

      Cause of Tinnitus:
      allergies
      i just realize that on the 10 of jan 7 days before my symptoms started i took a 600 ml pill for my back i always for many years have token that same dose for 3 days at a moth for my cycles with no prob for the pass 14 years
       
    2. michela
      Dramaqueen

      michela Member

      Tinnitus Since:
      12/2013
      what is etd?:watching:
       
    3. Susan Henderson
      Relaxed

      Susan Henderson Member

      Location:
      Colorado
      Tinnitus Since:
      07/2000
      Interesting because the start of my T coincided with large doses of Ibuprofen that was taking to control severe headaches at that time. I have always wondered if that was connected.
       
    4. Marias21
      Busy

      Marias21 Member

      Cause of Tinnitus:
      allergies
      Did you fill fullness in the ear?
       
    5. Susan Henderson
      Relaxed

      Susan Henderson Member

      Location:
      Colorado
      Tinnitus Since:
      07/2000
      Anyone notice that listening with the T ear on your phone produces distortion of the person's voice? Also when this first started there were several noises to deal with. Roaring, high pitched, and echoing of all noises. Could not tolerate music or TV either.
      Years later and it is much better, only high pitched ringing left. Still have bouts of vertigo and ear pressure bad enough to ruin my day. Worse in winter and with approaching storms.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.